RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 94–99 (Mi mz3952)  

This article is cited in 1 scientific paper (total in 1 paper)

An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples

V. I. Ovchinnikov

Voronezh State University

Full text: PDF file (1493 kB)

English version:
Mathematical Notes, 1993, 53:2, 180–183

Bibliographic databases:

Received: 14.03.1992

Citation: V. I. Ovchinnikov, “An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples”, Mat. Zametki, 53:2 (1993), 94–99; Math. Notes, 53:2 (1993), 180–183

Citation in format AMSBIB
\Bibitem{Ovc93}
\by V.~I.~Ovchinnikov
\paper An optimal interpolation theorem for weighted quasi-Banach spaces~$l_p$ and for operators in Neumann--Schatten classes in Hilbert couples
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 94--99
\mathnet{http://mi.mathnet.ru/mz3952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220814}
\zmath{https://zbmath.org/?q=an:0807.46084}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 180--183
\crossref{https://doi.org/10.1007/BF01208323}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400033}


Linking options:
  • http://mi.mathnet.ru/eng/mz3952
  • http://mi.mathnet.ru/eng/mz/v53/i2/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kravishvili, ED, “A description of interpolation orbits of Neumann-Schatten ideals acting in Hilbert couples and embedding theorems”, Doklady Mathematics, 68:3 (2003), 316  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020